... 4 days then on again and since then I have been having brown discharge (lots) and occasionally dark brown blood for 2 weeks now. It is beginning to get VERY IRRITATING. Can anyone help?
You stopped it for 4 days so your body is doing what our bodies are programmed to do. When the hormone level drops we "bleed". Probably if you stayed off for the full 7 days you would have had a period. So now your'e spotting old blood. If you stay off of it the full week and have a period when its time to do that, it will probably stop.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2012 • 1 answer
Birth Control - Hi, I started back on my pill Yasmin last month and 4 days after starting myself and
Posted 22 Dec 2014 • 1 answer
Posted 12 Nov 2015 • 0 answers
Posted 13 Sep 2016 • 1 answer
Posted 5 Nov 2016 • 0 answers